... headache since yesterday. the headache hasn't gone away, he was put on this for pain with his tooth. Should he go back to the hospitial? he hasn't took any more of the medicine. The headache and dizziness hasn't stopped
Your boyfriend is experiencing less serious side effects of the medication.-
And he must contact his dotor ASAP, to adjust the dosage or perhaps change the medication.-
As it is saturday, I would recomend he goes to the ER---
I hope nothing too serious comes of this and he gets well soon.-
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2011 • 7 answers
Posted 7 Jan 2013 • 4 answers
Is it safe to take nortriptyline and Tramadol? Any other suggestions for pain relief would be great?
Posted 21 Mar 2013 • 4 answers
Posted 6 Mar 2015 • 10 answers
Posted 11 Jun 2015 • 2 answers